RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kozlova, Z I

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:845
Abstract pages:1050
Full texts:460

http://www.mathnet.ru/eng/person39077
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/479739

Publications in Math-Net.Ru
1978
1. Z. I. Kozlova, V. P. Filippov, “Classes of projective sets of certain topological spaces of uncountable weight. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 7,  33–39  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:7 (1978), 27–31
2. Z. I. Kozlova, V. P. Filippov, “Classes of projective sets of certain topological spaces of uncountable weight. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 5,  61–78  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:5 (1978), 45–56
1973
3. Z. I. Kozlova, “An $R$-operation with complete depth of chains over uncountable families of sets”, Trudy Mat. Inst. Steklov., 133 (1973),  121–126  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 133 (1977), 121–126
1972
4. Z. I. Kozlova, “$Z_N$-classification, and approximation of sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 8,  60–69  mathnet  mathscinet  zmath
5. Z. I. Kozlova, “$B$-sets of certain topological spaces of odd weight”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 7,  53–64  mathnet  mathscinet  zmath
1970
6. Z. I. Kozlova, “An $R$-operation with complete depth of chains over systems of sets of power $\tau$”, Dokl. Akad. Nauk SSSR, 193:3 (1970),  521–524  mathnet  mathscinet  zmath
1969
7. Z. I. Kozlova, “Certain applications of the principle of comparison of indices and the laws of separability of the space $J^{\omega_\nu}$”, Dokl. Akad. Nauk SSSR, 188:6 (1969),  1231–1233  mathnet  mathscinet  zmath
8. Z. I. Kozlova, “Certain $\Delta\Sigma$-operations whose bases are obtained by uniting the chains of the base of the original operation”, Dokl. Akad. Nauk SSSR, 188:5 (1969),  1001–1003  mathnet  mathscinet  zmath
9. Z. I. Kozlova, “The principle of comparison of indices and the separation theorems for some classes of sets in topological spaces of weight $\tau$”, Dokl. Akad. Nauk SSSR, 187:2 (1969),  266–269  mathnet  mathscinet  zmath
1968
10. Z. I. Koslova, “Projective sets of topological spaces of weight $\tau$”, Dokl. Akad. Nauk SSSR, 183:1 (1968),  37–40  mathnet  mathscinet  zmath
11. Z. I. Kozlova, “Structure of the basic set classes of topological spaces of weight $\tau$”, Dokl. Akad. Nauk SSSR, 182:6 (1968),  1268–1270  mathnet  mathscinet  zmath
1962
12. Z. I. Kozlova, “On projective operations and the separability of projective sets”, Izv. Akad. Nauk SSSR Ser. Mat., 26:2 (1962),  223–260  mathnet  mathscinet  zmath
1957
13. Z. I. Kozlova, “On covering of sets. II”, Izv. Akad. Nauk SSSR Ser. Mat., 21:3 (1957),  349–370  mathnet  mathscinet  zmath
1955
14. Z. I. Kozlova, “On covering of sets”, Izv. Akad. Nauk SSSR Ser. Mat., 19:2 (1955),  125–132  mathnet  mathscinet  zmath
1952
15. Z. I. Kozlova, “Mutual relations among theorems of multiple separability”, Izv. Akad. Nauk SSSR Ser. Mat., 16:5 (1952),  389–404  mathnet  mathscinet  zmath
1951
16. Z. I. Kozlova, “The decomposition of certain $B$-sets”, Izv. Akad. Nauk SSSR Ser. Mat., 15:3 (1951),  279–296  mathnet  mathscinet  zmath
1950
17. Z. I. Kozlova, “On coverings of certain $A$-sets”, Izv. Akad. Nauk SSSR Ser. Mat., 14:5 (1950),  421–442  mathnet  mathscinet  zmath
1940
18. Z. Koslova, “Sur les ensembles plans analytiques ou mesurables $B$”, Izv. Akad. Nauk SSSR Ser. Mat., 4:6 (1940),  479–500  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019